skin-hair-icon
Hyperpigmentation
I am using melacare since 4 years. Now i want to stop using this cream. My question is after stop using this cream my skin can recover or i will live my entire life with hyperpigmentation problem.
1616 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Greetings, Such a tube is indicated for a maximum usage of 6-8 weeks and not beyond as it has topical steroid and hydroquinone and both of them can cause serious skin related side effects. I assume what you mean is probably post acne pigmentation or post inflammatory pigmentation. Targeting through a single agent may not always be fruitful. Meet a qualified Dermatologist to learn more about the diagnosis and treatment options. Combination of different therapeutic agents is always beneficial. Revlite I.e. Q-switched Nd YAG laser has been available for stubborn pigmentation and can be helpful when topical creams fail. Hope it helps.
Next Steps
Meet a dermatologist.
Health Tips
Wear a Sunscreen always.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Hyperpigmentation on face Hyperpigmentation causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.